# SDR DHL2008764507

- Difficulty date: May 20, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK REF N/R 097896, 4 EACH TOOLING MARKS/GOUGES ON MAIN CABIN FRAME BS 700 BETWEEN S7-8L.  REPAIRED IAW B727 SRM 51-40-3 FIG 1 AND 53-10-2 FIG 3 MATERIAL 7075-O PO NR 9006027 HEAT TREATED FROM 7075-O TO 7075-T6 IAW FAS ENGINEERING REPORT NR 2-37153 REV A DIMENSION 10 1/4 INCH BY 3 3/4 INCH.
